MathSciNet Relay Station
MathSciNet bibliographic data
MR1489105 46B07 (05C10 52A21 54C25)
Matoušek, Jiří On embedding expanders into $l_p$ spaces. Israel J. Math. 102 (1997), 189–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement